MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802892
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros ipth results have occurred with two different correlation samples when comparing results obtained from serum and plasma samples collected from the same patients.The samples were tested on the same vitros 5600 integrated system.The assignable cause could not be determined with the information provided.The majority of the samples in the repeat test event were tested 1 - 2 hours after the initial test event.The storage conditions between test events were not provided.In both events, the samples that were tested later had lower than expected results, regardless of whether the samples were serum or plasma.The special precautions sections of the vitros ipth ifu states: "intact pth is labile and susceptible to fragmentation.Correct handling of patient samples is necessary to ensure that the pth molecule remains intact.The degree of fragmentation will depend on both time and temperature of storage." it is possible that fragmentation of the ipth in the samples prior to being tested with the later test event caused those vitros ipth results to be lower than the vitros ipth results obtained from the initial test event.However, this could not be confirmed.Quality control results obtained within the timeframe of the event were acceptable, therefore, a performance issue with vitros ipth reagent lot 2110 did not likely contribute to the event.There is no indication of an instrument malfunction and unexpected instrument performance is not a likely contributor to the event.However, it cannot be completely ruled out as diagnostic within run precising testing was not performed at the time of the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ipth lot 2110.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros ipth results have occurred with two different correlation samples when comparing results obtained from serum and plasma samples collected from the same patients.The samples were tested on the same vitros 5600 integrated system.Correlation sample 4 plasma sample vitros ipth result of 30.9 pg/ml vs.The correlation sample 4 serum sample vitros ipth result of 61.3 pg/ml.Correlation sample 14 serum sample vitros ipth result of 32.9 pg/ml vs.The correlation sample 14 plasma sample vitros ipth result of 48.7 pg/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower than expected vitros ipth results were not reported from the laboratory and there was no allegation of patient harm.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22381715
Report Number3007111389-2025-00078
Device Sequence Number15848665
Product Code CEW
UDI-Device Identifier10758750006267
UDI-Public(01)10758750006267(17)251124(11)250218(10)2110
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue Number6802892
Device Lot Number2110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown